# SDR VNAA202312020001

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119119 DISCREPANCY: SERVICE DOOR SILL ANGLE CORRODED AT APPROX FS323 AND STGR17R, MARKED WITH TAPE. CORRECTIVE ACTION: REMOVED SERVICE DOOR SILL ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICE DOOR SILL ANGLE P/N SH670-31996-3 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
